# SDR DALA2021071504027

- Difficulty date: July 13, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 132,259 hours, 19,005 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Rt Aft Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 AFT RIGHT SLIDE INDICATOR IS INOPERATIVE. CORRECTIVE ACTION: REPLACED SLIDE LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL. (LP 7525452)
